We’re very upset to hear that drug related deaths in the UK are increasing. We want to keep people in our community safe and give them the information needed to potentially save a life.
We facilitate First Aid for Overdose training open to all of our service user’s throughout the year. Please see here for dates and venues.
We have also produced a leaflet that is available to download which outlines the risk factors involved in overdose and how to respond.
International Overdose Awareness Day have created a range of fact sheets designed to help you respond to an overdoses resulting from different substances:
There are a number of drug related emergencies that you can look out for, if you suspect someone is in trouble call 999.
Prenoxad (or naloxone) is an opioid agonist that can temporarily reverse the effects of an opioid overdose. This can buy vital time for someone who has overdosed whilst they wait for an ambulance. If you would benefit from having a Prenoxad pen speak to your care co-ordinator and you can have one prescribed, you will have a brief session to explain to you how to use it correctly and we advise that you keep it with you at all times. Let your friends know where you keep it so they can find it easily should they need to use it.